# SDR QXEA2008121001230

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 18,136 hours, 18,333 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465509
- Part serial: MAL0084
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 15,806 hours, 16,632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER GEAR RETRACTION THE RED UNSAFE LIGHT AND LEFT DOOR AMBER LIGHT REMAINED ILLUMINATED FOR 6-8 SECONDS THEN WENT OUT.  FERRIED TO PDX FOR REPAIRS.  PERFORMED NUMEROUS GEAR SWINGS AT VARIOUS HYD MULE FLOW RATES.  NO ABNORMAL GEAR INDICATIONS, BOTH MLG RETRACTED AT THE SAME RATE.  REMOVED AND REPLACED NR 1 MLG RETRACTION ACTUATOR AS A PRECAUTIONARY MEASURE REF W/O 72187 T/C SB84-32-55 FOR REPLACEMENT OF MLG RETRACTION ACTUATOR.  C/W OPS TEST OF THE LG PRIMARY EXT AND RET SYSTEM IAW MM TASK 32-31-00-710-801.  ALSO C/W OPS TEST OF THE ALTERNATE EXTENSION SYSTEM IAW AMM TASK 32-34-00-710-801.  BOTH OPS CHECK GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
